# SDR AU010376

- Difficulty date: April 20, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) FLAPS FAILED TO MOVE PAST 15 DEGREES.
